Confused


#1

At what point do you decide that you are being impulsive or compulsive? Is it the meds are just getting you back to feeling great and you realise that yes you can move enough to enjoy sex and  secondly you feel good enough in yourself to actually want to go shopping for clothes? I've began to enjoy sex which I havent done for a very long time - thinking about it more but is that because it was enjoyable again?- is it normal or is it being compulsive? Also lost weight so easy to find clothes that fit - now i love having a full wardrobe ... wrong or right? yes the desire for these things have increased quite a lot but being completely rigid in left side and then finding the cause  is PArkinsons didnt exactly make me feel desirable. Confused - at what point do I highlight this as an issue or should I love the fact I have a life back? Early onset / under 40 years old 8mg Ropinerole xl 600mg Madopar per day. I would love your feedback.


#2

Me personally i have always loved shopping  and a healthy active sex life . my interest in sex has increased since i have been on Madopar but i would not say  it has become compulsive ,i would class it has impulsive or compulsive when the desire becomes to strong to ignore and  takes over your life , if that is not the case and as you quite rightly say being able to move freely and feeling desirable again has re awakened your interest  enjoy it big grin


#3

Both at the same time. 


#4

smiley

Hello Shel you are intriguing Shel, I think there is much about you of  many interest which the search and find answers would be rewarding questions manty I havecool eye have mistakenin the loose of yur EEE BY GUM MAIL ADDRESS woul it be posseeeblay to resend I NEED ADVIVECE old friend and you are certain to haev answers

                                                         TANKS                   FED


#5

 Did I really send that last mail   ?

            My dear wife has completely unknowingly discovered a way of dealing with Hypersexualty episodes, she just tells me to sod off,also compulsive  ALSO BUGGER ha that ee PGOD

  OST EVAPORATED SO NO

                                                 FED


#6
Hello!! I am just posting my first question to you in hope of some help!!! My father was diognosed with PD 3 years ago and so for through it he has been great apart from slowing up a bit!!! In the last 2 weeks tho he as started becoming confused through the day and wandering through the night confused to the point that me and my mum are getting no sleep!! He was given a pill to take at night that was suppose to calm him for bed but in the last 2 weeks they are doing absolute no good!! Docs told us yesterday to up it to 2 pills before bed and it made him worse!! They have now upped his meds for pd to bring him out of this bad spell!! My question is has anyone else experianced this and if so will i get my dad back to some normallity or is this going to be it for the rest of his days???

#7

Hi Calum88

Sorry to hear about your Dad what meds is he taking on a night ? it seems to me that if they are making the situation worse I would certainly question if they are the correct meds for him.

I also have PD and in the early days was subscribed Quetiapin Aurobindo (25 mg) to help me sleep they worked for me, however we are all different and what worked for me may not work for your dad.

But I would certainly take this up with his Neurologist.

keep your chin up there is always a solution just a case of persevering.

Regards

Graham


#8
Hello gb394!!! He was taking a pill but i cant remember the name of it but he was still taking it and wandering about confused at nite then docs told us to up it to 2 pills and this made it worse!!! He takes 6 pills of madopar a day but they have now from yesterday upped the dossage but reduced it to 3 pills a day!!! Slight confused today!!! Will this confused state ever leave him?? Its really getting me and my mother down and with the wandering at nite its making things 10 times harder with no sleep!! Asked docs yesterday if he cud get a sleeping tablet of some form but was told we had to wait till the new dossage of madopar kicks in but he is still confused day and night!!

#9
Sorry repeated some of my first post in that last one!! Another thing i noticed is he is drinking alot of water jus now!!! In my time of knowing my dad he has never drank much h20!! Would this be to do with the pills he is taking??? I know its not a bad thing but its jus weird

#10

HI Calum88

the doctors are of course right medication for PD takes time to work and every time it is adjusted the body needs time to adjust no short cuts there.

Sorry to say but there is still no quick fix for PD either again everybody that has PD reacts differently to the situation and medication.

As far as the water drinking is concerned Madopar had the same affect on me it made me very thirsty but also made me loose weight so eventually I had to come of that.

Just keep on at the neurologist if there is no improvement that is my philosophy I find that if you make enough noise things will get done.

regards

Graham


#11
Well since i last posted my father was on the mend and starting to get bk to normal!!!!! He was sleeping at nite only out of bed to go to toilet!!! Thru the day a little muddled but was laughing and joking and doing really well!!! But last nite he was really confused and barely recognised anyone!!! Then today still confused but knew who everyone was!!! The only thing that he did diffrently was go in to town with my mum yesterday and was quite tired when he got home!! Wud this affect his recovery doing things to quickly after being not well for a few weeks!!

#12

Hi Calum88

That is PD for you totally un-predictable your father will have good days and bad days which may or may not have any link to the medication he is taking.

I suggest you look for fact sheets/information on PD which should help you immensely in understanding what the disease is all about & how it can affect both family members and the affected.

I am fairly sure you will be able to get this info through the Parkinsons UK Website.

Good luck and please have patience with your Dad he will need lots of support.

Regards

gb394